# SDR SIMA2622

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3788 - EMERGENCY LIGHT AT SEAT 3BC INOPERATIVE.  PUT ON MEL.  MAINTENANCE REPLACED BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
